×

zbMATH — the first resource for mathematics

Comment on “Observer-based robust fuzzy control of nonlinear systems with parametric uncertainties”. (English) Zbl 1090.93022
Summary: From S. Tong and H. Li [ibid. 131, No. 2, 165–184 (2002; Zbl 1010.93515)], a method to design an observer-based robust fuzzy control of uncertain fuzzy models is proposed. However, the results obtained are not correct. This note intends to circumvent these problems by modifying the result proposed in the aforementioned paper.

MSC:
93C42 Fuzzy control/observation systems
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lee, H.J.; Park, J.B.; Chen, G., Robust fuzzy control of nonlinear systems with parametric uncertainties, IEEE trans. fuzzy systems, 9, 2, 369-379, (2001)
[2] Tong, S.; Li, H., Observer-based robust fuzzy control of nonlinear systems with parametric uncertainties, Fuzzy sets and systems, 131, 165-184, (2002) · Zbl 1010.93515
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.